RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Editorial staff
Guidelines for authors
License agreement
Editorial policy
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 2008, Issue 1(16), Pages 79–84 (Mi vsgtu576)  

Mechanics of Solids

The nonlinear creep?s problem?s decision for medium with casual reological characteristics

N. N. Popov, S. A. Zabelin

Samara State Technical University

Abstract: The spatial problem's decision stress-strain stochastically inhomogeneous's state medium based of linearization the creep's equations with using the spectral representations is received. The determining creep's equation, taken in the form of power function from intensity of stress, in the stochastic form is formulated. A statistical analysis of random fields stresses and deformations speeds is completed.

DOI: https://doi.org/10.14498/vsgtu576

Full text: PDF file (293 kB) (published under the terms of the Creative Commons Attribution 4.0 International License)
References: PDF file   HTML file

Bibliographic databases:

UDC: 539.376
Received 30.11.2007

Citation: N. N. Popov, S. A. Zabelin, “The nonlinear creep?s problem?s decision for medium with casual reological characteristics”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 1(16) (2008), 79–84

Citation in format AMSBIB
\Bibitem{PopZab08}
\by N.~N.~Popov, S.~A.~Zabelin
\paper The nonlinear creep?s problem?s decision for medium with casual reological characteristics
\jour Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]
\yr 2008
\vol 1(16)
\pages 79--84
\mathnet{http://mi.mathnet.ru/vsgtu576}
\crossref{https://doi.org/10.14498/vsgtu576}


Linking options:
  • http://mi.mathnet.ru/eng/vsgtu576
  • http://mi.mathnet.ru/eng/vsgtu/v116/p79

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Вестник Самарского государственного технического университета. Серия: Физико-математические науки
    Number of views:
    This page:227
    Full text:78
    References:37
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019